# SDR WX0A2014092572170

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N904NV
- Make and model: Boeing 757204
- Aircraft serial: 26967
- Aircraft time: 71,450 hours, 25,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 JUMP SEAT FLASHLIGHT INOPERATIVE.  REPLACED L1 EMER FLASHLIGHT BATTERY IAW AMM 25-60-00.  CHECKED OK.
